# SDR SWAA2013081319141

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 35,699 hours, 23,827 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Drive Unit
- Part number: 846D1007
- Part serial: 381
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CAPTAIN NOTICED THE PRIMARY TRIM WAS NOT RESPONDING.  FIRST OFFICERS PRIMARY TRIM SWITCHES ALSO DID NOT RESPOND.  R&R PRIMARY STAB TRIM DRIVE UNIT IAW MM.
